# SDR SIMA20130313002

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 25,991 hours, 18,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R5206B
- Part serial: A0715
- Condition: Failed
- Location: Pax Door
- Part time: 16,213 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE MAIN CABIN DOOR IS STUCK.  IT WILL NOT FREE FALL DOWN.  THE AIRCRAFT WAS REMOVE FROM SERVICE.  REMOVED AND REPLACED MAIN PAX DOOR POWER ASSIST MOTOR IAW CRJ 700 AMM 52-11-08.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
